Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Treatment for a bowl on the back - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Back Pain
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
Doctor :   hi
User :   hi
Doctor :   how can I help you?
User :   i wanta advice from you
Doctor :   please proceed with your health query
User :   there is a bowl which has built up on my back
User :   i had consult with my local physician
User :   he had advice for a surgery
Doctor :   please describe your symptoms in detail
Doctor :   were any x-rays or MRI done? if yes what were the reports?
User :   initial the bowl was very small than in a span of year it became big
User :   and now a liquid type something come from it while pressing
User :   no xray no mri
Doctor :   where is it located in the back?
User :   on the upper side
Doctor :   is it in line with the spine?
Doctor :   or is it on any one side?
User :   it is exactly in the middle
User :   no
Doctor :   what diagnosis was made for it? what did yor doctor say?
User :   doctor had given an antibiotic medicine and the course was for 5 days
Doctor :   please describe the appearance and approximate size of it?
User :   the medicine what doctor had given to me was cefadrox 500 mg
Doctor :   please describe the appearance and approximate size of the 'bowl'
Doctor :   is it soft, firm or hard to touch?
User :   soft
Doctor :   is it painful to touch?
User :   no its not painful
Doctor :   is there any changes in skin texture or color above it?
User :   its normal in colour
User :   but when we press little hard to it some hard solid thing comes outside
Doctor :   please describe the appearance of the liquid or the discharge that comes out when you press on it?
User :   its something hard liquid type
User :   it is not exactly liquid substance its something solid substance
Doctor :   ok. was this liquid tested to see what it could be due to?
User :   no
User :   my local doctor said try the medicine for 5 days if you dont feel releife go for surgical
Doctor :   i would recommend you to request your treating doctor to test this substance coming out of it. it will help in determining the cause for the 'bowl'
User :   k
Doctor :   and also will help to decide if surgery is needed
User :   ok what is cefadrox 500 mg used for
User :   because he had recommended that medicine as course to reduce the bowl
Doctor :   it is used to treat infection. it is an antibiotics.
User :   k
Doctor :   so if infection was present and cause for it, it would have reduced in size
User :   when i am taking this medicine the bowl size had reduced
Doctor :   has this medication caused any improvement?
Doctor :   ok
User :   but due to this medicine my whole body is paining and i am feeling like sleeping
User :   yes it had improved a lot
User :   the size had reduced by 50%
Doctor :   it could be due to the antibiotic that you are feeling the tiredness, you will feel better once you finish the course
User :   k
User :   so should I go for any medical surgery if there is no improvement after course
Doctor :   yes, you should consider surgery if it is still present after the medication course. it will be excised and biopsy should be done on it to find the exact cause for it
User :   ok
Doctor :   have you followed what I have said?
User :   yes
User :   thanks a lot for your advice
Doctor :   is there anything else I can help you with?
User :   no thanks a lot
Doctor :   thanks for consulting me. bye for now.
User :   bye
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor